# SDR SWIA202053866

- Difficulty date: November 9, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 45,998 hours, 38,922 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

CLIMBING UP, PRESSURE WAS GOOD THEN RECEIVED A OVERBOARD COOL CAUTION MESSAGE AND A INBOARD COOL FAIL STATUS MESSAGE.  RAN QRH, PRESSURE WAS STILL GOOD.  THEN, CONTINUED ENROUTE CLIMB TO DEN, CABIN RATE AND CABIN ALT WAS INCREASING.  RECEIVED CABIN ALT CAUTION ALONG WITH CABIN ALT WARNING.  RAN QRC, DECLARED EMERGENCY AND TURNED BACK TO GTF.  PAX MASK WERE DEPLOYED, WAS NOT AN OVERWEIGHT LANDING, VSI LESS THAN 100 FT PER MIN, AND CURRENT CREW O2 IS AT 1140.  FOUND TO BE THE OVERBOAD EXHAUST SOV TO BE FAULTY.  PRESSURIZED AIRCRAFT AS REQUIRED, PER MEL.  CABIN HELP PRESSURE.  NO OVERWEIGHT LANDING OR HARD LANDING NOTED, REF AML 522207 FOR OVERBOARD COOL CAUTION AND INBOARD COOL STATUS MESSAGE MEL, REF AML 522227 FOR SERVICE CREW OXY SYS.  REM AML 522229 FOR DEFERRING PAX OXY SYS MEL.
